MathSciNet Relay Station
MathSciNet bibliographic data
MR846411 35L25 (26C05 30C10)
Wakabayashi, Seiichiro Remarks on hyperbolic polynomials. Tsukuba J. Math. 10 (1986), no. 1, 17–28.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement